Brett D. Wick
Cited by
Cited by
Commutators in the two-weight setting
I Holmes, MT Lacey, BD Wick
Mathematische Annalen 367 (1-2), 51-80, 2017
The corona theorem for the Drury–Arveson Hardy space and other holomorphic Besov–Sobolev spaces on the unit ball in ℂn
Ş Costea, E Sawyer, B Wick
Analysis & Pde 4 (4), 499-550, 2012
Bergman-type singular integral operators and the characterization of Carleson measures for Besov-Sobolev spaces on the complex ball
A Volberg, BD Wick
American Journal of Mathematics 134 (4), 949-992, 2012
The Dirichlet space: a survey
N Arcozzi, R Rochberg, E Sawyer, B Wick
arXiv preprint arXiv:1008.5342, 2010
Multiparameter riesz commutators
MT Lacey, S Petermichl, JC Pipher, BD Wick
American journal of mathematics 131 (3), 731-769, 2009
The matrix-valued Hp corona problem in the disk and polydisk
S Treil, BD Wick
Journal of Functional Analysis 226 (1), 138-172, 2005
The Essential Norm of Operators on
M Mitkovski, D Suárez, BD Wick
Integral Equations and Operator Theory 75 (2), 197-233, 2013
Bilinear forms on the Dirichlet space
N Arcozzi, R Rochberg, E Sawyer, B Wick
Analysis & PDE 3 (1), 21-47, 2010
BloomĘs inequality: commutators in a two-weight setting
I Holmes, MT Lacey, BD Wick
Archiv der Mathematik 106 (1), 53-63, 2016
Factorization for Hardy spaces and characterization for BMO spaces via commutators in the Bessel setting
XT Duong, J Li, BD Wick, D Yang
arXiv preprint arXiv:1509.00079, 2015
Doubly commuting submodules of the Hardy module over polydiscs
J Sarkar, A Sasane, BD Wick
arXiv preprint arXiv:1302.5312, 2013
Analytic projections, corona problem and geometry of holomorphic vector bundles
S Treil, B Wick
Journal of the American Mathematical Society 22 (1), 55-76, 2009
Two Weight Inequalities for the Cauchy Transform from to
MT Lacey, ET Sawyer, CY Shen, I Uriarte-Tuero, BD Wick
arXiv preprint arXiv:1310.4820, 2013
Bounds for the Hilbert transform with matrix A2 weights
K Bickel, S Petermichl, BD Wick
Journal of Functional Analysis 270 (5), 1719-1743, 2016
Iterated Riesz commutators: a simple proof of boundedness
M Lacey, S Petermichl, J Pipher, B Wick
Contemp. Math 505, 171-178, 2010
Remarks on product 𝑉𝑀𝑂
M Lacey, E Terwilleger, B Wick
Proceedings of the American Mathematical Society 134 (2), 465-474, 2006
Weighted little bmo and two-weight inequalities for Journé commutators
I Holmes, S Petermichl, BD Wick
Analysis & PDE 11 (7), 1693-1740, 2018
Two Weight Inequalities for Iterated Commutators with Calder\'on-Zygmund Operators
I Holmes, BD Wick
arXiv preprint arXiv:1509.03769, 2015
Localization and compactness in Bergman and Fock spaces
J Isralowitz, M Mitkovski, BD Wick
Indiana University Mathematics Journal, 1553-1573, 2015
Two weight inequalities for Riesz transforms: uniformly full dimension weights
MT Lacey, BD Wick
arXiv preprint arXiv:1312.6163, 2013
The system can't perform the operation now. Try again later.
Articles 1–20